Maclaren, O.J., Byrne, H.M., Fletcher, A.G. et al. (1 more author) (2015) Models, measurement and inference in epithelial tissue dynamics. Mathematical Biosciences and Engineering , 12 (6). pp. 1321-1340. ISSN 1547-1063
Abstract
The majority of solid tumours arise in epithelia and therefore much research effort has gone into investigating the growth, renewal and regulation of these tissues. Here we review different mathematical and computational approaches that have been used to model epithelia. We compare different models and describe future challenges that need to be overcome in order to fully exploit new data which present, for the first time, the real possibility for detailed model validation and comparison.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2015 AIMS. This is an author produced version of a paper subsequently published in Mathematical Biosciences and Engineering . Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Epithelia; cancer; compartmental modelling; individual-based modelling; multiscale modelling; continuum modelling; inference |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 01 Mar 2016 16:10 |
Last Modified: | 26 Oct 2016 04:20 |
Published Version: | http://dx.doi.org/10.3934/mbe.2015.12.1321 |
Status: | Published |
Publisher: | American Institute of Mathematical Sciences |
Refereed: | Yes |
Identification Number: | 10.3934/mbe.2015.12.1321 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:94914 |